Hello everyone! Not much to share except I've been eating way too much today. Hope to get back on track tomorrow but i am kinda worried my A1c will be high when I see the doctor. Hopefully he won't take it and will wait until the 31st when we have another scheduled visit. That gives me a TINY bit of time to improve the overall 4 mo number.
I'm starting a new devotional today...about to go read it now in fact.....it's a daily reading up to Easter. Looking forward to it.
Karen 3 - Hope the election works out well for you. Things can really get to be a mess sometimes when dealing with people, can't they?!!
Karen 31 - glad you were "good" at the restaurant. I wish I had been....and what is even worse I notice that when I eat too much I tend to want to keep on eating...I'm trying to eat lightly tonight but I am so hungry I want to eat everything in sight!
Bunti - glad you got a good view of the moon. we forgot all about it but doubt we could have seen it anyway with the cloudy skies we have here.
Freda - are you a nurse...couldn't remember but your remark about the moon made me think maybe you are. LOL I remember when I was working as a nurse, we felt that way. I remember one night shift when there was a full moon. I was just saying to one of the other nurses how considering the moon, it'd been a pretty uneventful night and just then I looked up and saw one lady (patient) coming down the hall naked ...she was looking for her closet. And about then a naked man came out of his room and he was very angry about something...forgot what. Took a while to get them both back in bed. The job was never boring that's for sure!
Lynn - that sounds awful...glad you have found what works for you. I don't normally have UTI symptoms but I have to make frequent restroom visits and have some problem with control so I have considered something like Vesicare (seen the ads) but I think they say not to take it if you have trouble emptying your bladder (I feel I do) and also the pressure in my eyes is pretty high..no dx of glaucoma yet though....and I think that's another contraindication for those type meds. I also just hate to take any more pills. I worry about side effects and interactions. So far I take Avapro for hypertension, Zocor for high cholesterol and Metformin for diabetes. And the doctor is threatening me with Byetta, also for diabetes. Question...does the Vesicare cause your mouth to be dry? I have had that before with some meds and hate it. Also does it affect your blood pressure? Just curious.
Time to go and start my Easter study...then after that plan to watch Amazing Race. Have a good evening, everyone!